Results overview: Found 8 records in 0.02 seconds.
Articles, 8 records found
Articles 8 records found  
1.
14 p, 596.0 KB Crossing limit cycles of planar piecewise linear Hamiltonian systems without equilibrium points / Benterki, Rebiha (Université Mohamed El Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper, we study the existence of limit cycles of planar piecewise linear Hamiltonian systems without equilibrium points. Firstly, we prove that if these systems are separated by a parabola, they can have at most two crossing limit cycles, and if they are separated by a hyperbola or an ellipse, they can have at most three crossing limit cycles. [...]
2020 - 10.3390/MATH8050755
Mathematics, Vol. 8, Issue 5 (May 2020) , art. 755
2 documents
2.
11 p, 295.2 KB Periodic solutions of a class of Duffing differential equations / Benterki, Rebiha (Université de Bordj Bou Arréridj. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work we study the existence of new periodic solutions for the well knwon class of Duffing differential equation of the form x" + cx' + a(t)x + b(t)x3 = h(t), where c is a real parameter, a(t), b(t) and h(t) are continuous T-periodic functions. [...]
2019 - 10.12150/jnma.2019.167
Journal of Nonlinear Modeling and Analysis, Vol. 1, Issue 2 (June 2019) , p. 167-177  
3.
16 p, 342.0 KB Periodic solutions of the Duffing differential equation revisited via the averaging theory / Benterki, Rebiha (Université de Bordj Bou Arréridj. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We use three different results of the averaging theory of first order for studying the existence of new periodic solutions in the two Duffing differential equations ¨ y + asiny = bsint and ¨ y + ay−cy3 = bsint, where a, b and c are real parameters.
2019 - 10.12150/jnma.2019.11
Journal of Nonlinear Modeling and Analysis, Vol. 1, Issue 1 (March 2019) , p. 11-26  
4.
27 p, 592.4 KB Phase portraits of quadratic polynomial differential systems having as solution some classical planar algebraic curves of degree 4 / Benterki, Rebiha (Université Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the phase portraits of quadratic polynomial differential systems having some relevant classic quartic algebraic curves as invariant algebraic curves, i. e. these curves are formed by solution curves of a quadratic polynomial differential system. [...]
2019
Electronic journal of differential equations, Vol. 2019, Issue 15 (2019) , p. 1-25
2 documents
5.
The centers and their cyclicity for a class of polynomial differential systems of degree 7 / Benterki, Rebiha (Université Bachir El Ibrahimi. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the global phase portraits in the Poincaré disc of the generalized Kukles systems ẋ=−y,ẏ=x+axy6+bx3y4+cx5y2+dx7,which are symmetric with respect to both axes of coordinates. Moreover using the averaging theory up to sixth order, we study the cyclicity of the center located at the origin of coordinates, i. [...]
2020 - 10.1016/j.cam.2019.112456
Journal of computational and applied mathematics, Vol. 368 (April 2020) , art. 112456  
6.
16 p, 437.4 KB Centers and limit cycles of polynomial differential systems of degree 4 via averaging theory / Benterki, Rebiha (Centre Universitaire de Bordj Bou Arréridj(Algeria). Département de Mathématiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we classify the phase portraits in the Poincar\'e disc of the centers of the generalized class of Kukles systems \[ =-y,=x ax^3y bxy^3, \] symmetric with respect to the y-axis, and we study, using the averaging theory up to sixth order, the limit cycles which bifurcate from the periodic solutions of these centers when we perturb them inside the class of all polynomial differential systems of degree 4.
2017 - 10.1016/j.cam.2016.08.047
Journal of computational and applied mathematics, Vol. 313 (2017) , p. 273-283  
7.
10 p, 628.0 KB Limit cycles of polynomial differential equations with quintic homogenous nonlinearities / Benterki, Rebiha (Université de Bordj Bou Arréridj(Algeria). Departement de Mathématiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we mainly study the number of limit cycles which can bifurcate from the periodic orbits of the two centers x˙ = −y, y˙ = x; x˙ = −y(1 − (x2 + y2)2), y˙ = x(1 − (x2 + y2)2); when they are perturbed inside the class of all polynomial differential systems with quintic homogenous nonlinearities. [...]
2013 - 10.1016/j.jmaa.2013.04.076
Journal of mathematical analysis and applications, Vol. 407 Núm. 1 (2013) , p. 16-22  
8.
5 p, 282.3 KB Polynomial differential systems with explicit non-algebraic limit cycles / Benterki, Rebiha (Centre Universitaire de Bordj Bou Arréridj(Algeria). Département de Mathématiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Up to know all the examples of polynomial differential systems for which non-algebraic limit cycles are known explicitly have degree ≥ 5. Here we show that already there are polynomial differential systems of degree ≥ 3 exhibiting explicit non-algebraic limit cycles. [...]
2012
Electronic journal of differential equations, Vol. 2012 Núm. 78 (2012) , p. 1-6  

See also: similar author names
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.